Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A problem in partitions related to the Stirling numbers


Author: L. Carlitz
Journal: Bull. Amer. Math. Soc. 70 (1964), 275-278
DOI: https://doi.org/10.1090/S0002-9904-1964-11118-6
MathSciNet review: 0157907
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carlitz, Single variable Bell polynomials, Collect. Math. 14 (1962), 13–25. MR 0146097
  • 2. G. Chrystal, Algebra. II, Edinburgh, 1889.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11118-6